# SDR ASAA2023101545682

- Difficulty date: October 15, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,952 hours, 15,668 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ006412
- Condition: Faulty
- Location: E/E Shelf E2-2
- Part time: 52,878 hours, 15,641 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ON LANDING ROLL OUT. GEN 1, GEN 2, APU OUTPUT LOOKED GOOD. GROUNDED - YES. STATIC INV. R&R PER AMM 24-34-21. OPS CHECK -GOOD-.
